# SDR USAA2014090200026

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 41,095 hours, 23,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE AISLE LEVEL EMER LIGHT ASSEMBLY AT ROW 3L IS MISSING LENS COVER.  INSTALLED LENS COVER TO AISLE LEVEL EMER LIGHT ASSEMBLY AT ROW 3L.  OPERATIONS NORMAL.
